# SDR UIEA2016112200880

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: 11700322
- Part serial: NSN
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 LAVATORY OXYGEN MASK DEPLOYED AND GENERATOR.  REMOVED AND REPLACED THE OXYGEN GENERATOR AND REPACKED OXYGEN MASKS IAW AMM 35-21-13-402-324-002 AND AMM 35-21-13-502-353-002.
